# SDR P5CA2017072600234

- Difficulty date: July 24, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 24,037 hours, 3,976 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 321485912
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT STRUT UPPER LATERAL RESTRAINT FITTING INBD LOWER CORNER FOUND CONDUCTIVITY IS 37.6% IACS.  THE RESTRAINT FITTING REPLACED IAW R1-54-00-11949, REV B.
